MathSciNet Relay Station
MathSciNet bibliographic data
MR764124 35K55 (35B40)
Weissler, Fred B. Single point blow-up for a semilinear initial value problem. J. Differential Equations 55 (1984), no. 2, 204–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement